# SDR HNAA2024040800286

- Difficulty date: March 8, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 42,124 hours, 37,934 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: CFM567B27B1F
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E026716 RH EMERGENCY EXIT HAS CORROSION ON LOWER FRAME AT RUBBER STOP.  RAR #4 CORRODED BEAM ON RH EMERGENCY EXIT ON LOWER FRAME AT RUBBER STOP IAW EMB 145 SRM 51-40-02.
